Quasi-isometry and deformations of CalabiYau manifolds

Kefeng Liu Sheng Rao Xiaokui Yang

Differential Geometry mathscidoc:1912.43066

Inventiones mathematicae, 199, (2), 423-453, 2015.2
We prove several formulas related to Hodge theory and the KodairaSpencerKuranishi deformation theory of Khler manifolds. As applications, we present a construction of globally convergent power series of integrable Beltrami differentials on CalabiYau manifolds and also a construction of global canonical family of holomorphic ( n , 0 ) -forms on the deformation spaces of CalabiYau manifolds. Similar constructions are also applied to the deformation spaces of compact Khler manifolds.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:13:40 uploaded by Kefeng_Liu ] [ 474 downloads ] [ 0 comments ]
  title={Quasi-isometry and deformations of CalabiYau manifolds},
  author={Kefeng Liu, Sheng Rao, and Xiaokui Yang},
  booktitle={Inventiones mathematicae},
Kefeng Liu, Sheng Rao, and Xiaokui Yang. Quasi-isometry and deformations of CalabiYau manifolds. 2015. Vol. 199. In Inventiones mathematicae. pp.423-453. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111340589003626.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved